Vol. 15, No. 5, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On some modular contractions of the moduli space of stable pointed curves

Giulio Codogni, Luca Tasin and Filippo Viviani

Vol. 15 (2021), No. 5, 1245–1281

The aim of this paper is to study some modular contractions of the moduli space of stable pointed curves M¯g,n. These new moduli spaces, which are modular compactifications of Mg,n, are related to the minimal model program for M¯g,n and have been introduced by Codogni et al. (2018). We interpret them as log canonical models of adjoint divisors and we then describe the Shokurov decomposition of a region of boundary divisors on M¯g,n.

moduli of curves, birational contractions, modular compactifications
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14D22, 14D23, 14E30
Received: 7 March 2020
Revised: 17 August 2020
Accepted: 9 November 2020
Published: 30 June 2021
Giulio Codogni
Dipartimento di Matematica
Università degli Studi di Roma Tor Vergata
Luca Tasin
Dipartimento di Matematica F. Enriques
Università degli Studi di Milano
Filippo Viviani
Dipartimento di Matematica e Fisica
Università degli Studi Roma Tre